# SDR G60A022

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47929
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, GROUND MAINTENANCE FOUND A DENT IN THE RIGHT HAND NR 1 LEADING EDGE SLAT.  THE DENT WAS 6 INCHES LONG BY 4 INCHES WIDE AND .125 INCHES DEEP.  GROUND MAINTENANCE REWORKED THE AREA TO ALMOST SMOOTH SURFACE AND APPLIED FILLER MATERIAL IAW SRM 57-10-00.  OK FOR SERVICE.  (X)
